# SDR CALA2024031800747

- Difficulty date: February 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146T63221
- Condition: Gouged
- Location: Bs 1433-1443
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5230-1-2103 BULK CARGO DOOR LOWER FRAME HAS EXISTING REPAIR THAT IS GOUGED M ARKED FLAGGED #9268 REMOVED AND REPLACED GOUGED REPAIR PART ON THE BULK CARGO DOOR LOWER FRAME WITH A NEW REPAIR PART IAW B767 SRM 51-70-11-0G-0 AND SRM 51-40-02, PG 9. REF AMES (ILN) NRC 167037-0800-0011.
